# SDR UPS03840480

- Difficulty date: April 14, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 4750419501N
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1153 AT LONGERON 19R INSIDE HOLE HAS A CRACKED STRINGER CLIP.     REMOVED AND REPLACED CLIP IAW DWG. 4750419 AND SRM. 51-1-20D
